# SDR FDEA2019101432624

- Difficulty date: October 13, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: ARB71701
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR RETRACT ACTUATOR UPPER ATTACH FITTING LOWER AFTER HOLE FOUND CORRODED.   CORROSION REWORKED AND FOUND EXCEED TO LIMITS IAW SRM 57-20-14-2R, REPAIR 1.  A REPAIR BUSHING WAS FABRICATED IAW SRM 57-20-14-2R,  REPAIR 1, AND EA 1-5740-T0350144, PART 1, STEP 7 D(1), AND INSTALLED EA 1-5740-T0350144, PART 1, STEP 7 D(3).   THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
